Get E-Book on COVID-19

Q. Why do I have light pink colored discharge?

Answered by
Dr. Tara Devi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 16, 2018

Hi doctor,

I have a light pink colored discharge for almost three weeks. Usually, it will go off, but this time it has not gone. I am expecting menstrual cycle for two weeks. My color is generally brown before and after my period. My PAP test was fine. I always use condoms on and off with my partner. There is no pain, cramping or smell.

Dr. Tara Devi

Family Physician Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

Since you have the discharge for three weeks, it has to be evaluated. It is good to hear that your PAP smear (papanicolaou test) is normal. You may have spotting due to some hormonal imbalance or uterine pathology. Do serum TSH (thyroid stimulating hormone), serum beta hCG (Human chorionic gonadotrophin) and serum prolactin blood test on an empty stomach in the morning to see if you have any hormonal imbalance. Do USG (ultrasonography) pelvis by transvaginal scan to look for polyp in uterine cavity or cervix, thickened endometrium. Let me know your report after getting them.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Related Questions:
Is it advisable to go for copper-T for hormonal imbalance and menstrual disorder?
Is spotting due to I-pill or early pregnancy symptoms?
Does spotting after I-pill rule out pregnancy?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why do I have knee pain after wearing high heels?

Query: Hi doctor, I have pain in my knees and around the ankles, since the last two weeks. It all started when I walked around in high-heeled shoes one day. After that, I got my periods and the pain got aggravated. The pain has decreased, but is still quite bad. Also, I recently went to get a Pap test done...  Read Full »

Will using Restreta tablet for three months cause hormonal imbalance?

Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo...  Read Full »

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.